# SDR SWAA2013021912853

- Difficulty date: February 4, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Part number: 5914489
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR UPPER HINGE CUTOUT TRIM PANEL IS CRACKED. - COMPOSITE   REMOVED L1 DOOR UPPER HINGE TRIM PANEL IAW B717 SRM 51-41-01, SANDED, CLEANED AND PREPED AREA, IAW B717 SRM 51-70-09 P 202, PAR S REPAIR 10.  APPLIED REPAIR IAW B717 SRM  51-70-09 P 202 PAR S REPAIR 10, FINISHED REPAIR IAW B717 SRM 51-70-09 GEN REINSTALLED TRIM PANEL IAW B717 SRM 51-41-01.
